Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Blocks of characters and structure of finite groups


Author: Richard Brauer
Journal: Bull. Amer. Math. Soc. 1 (1979), 21-38
MSC (1970): Primary 20C20
MathSciNet review: 513748
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C20

Retrieve articles in all journals with MSC (1970): 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1979-14548-8
PII: S 0273-0979(1979)14548-8